# SDR CA971216013

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2783A
- Condition: Failed
- Location: Cabin Press
- Part time: 15,690 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PRESSURIZATION CONTROLLER FAILED TO RESPOND TO AUTO OR MANUAL CONTROL.  PART TC:  17,403.
